# SDR UPS801908

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, LEFT MLG DOES NOT INDICATE DOWN AND LOCKED WITH GEAR HANDLE DOWN.  CYCLED GEAR 3 TIMES.  ERM CHECKLIST COMPLETED WITH REQUIRED VISUAL FLY BY (CHANGED BULBS-DID NOT WORK).  FOUND PLUG P1-213 LOOSE AND CONTAMINATED.  CLEANED AND SECURED PLUGS AND PINS ON SWITCH PS1-208 AND REINSTALLED PLUG.  CKD INSTALLATION AT S1-208 MECH SWITCH PER M/M 32-60-00 PG 201.  LEFT MAIN DOWN AND LOCKED INDICATON NOW NORMAL.
